A p-adic Waldspurger formula

Yifeng Liu, Shouwu Zhang, Wei Zhang

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

In this article, we study p-adic torus periods for certain p-adic-valued functions on Shimura curves of classical origin. We prove a p-adic Waldspurger formula for these periods as a generalization of recent work of Bertolini, Darmon, and Prasanna. In pursuing such a formula, we construct a new anti-cyclotomic p-adic L-function of Rankin-Selberg type. At a character of positive weight, the p-adic L-function interpolates the central critical value of the complex Rankin-Selberg L-function. Its value at a finite-order character, which is outside the range of interpolation, essentially computes the corresponding p-adic torus period.

Original languageEnglish (US)
Pages (from-to)743-833
Number of pages91
JournalDuke Mathematical Journal
Volume167
Issue number4
DOIs
StatePublished - Mar 15 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A p-adic Waldspurger formula'. Together they form a unique fingerprint.

  • Cite this